# SDR AALA20101222AFW01

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 72,506 hours, 11,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION ON THE FUSELAGE FORWARD CARGO DOOR SURROUND STRUCTURE LOWER SILL OUTER CHORD.  BLENDED, INSPECTED AND REFINISHED DAMAGED AREA IN ACCORDANCE WITH B767 SRM 53-00-15-1A FIGURE 101.  REFERENCE B767-53-014380 FOR COMPLETE DETAILED REPAIR INFORMATION.
